|Stiffness, exercise and HIV
Jun 2, 2014
Hi Nelson, Do you know of any reports or research on increased muscle stiffness because of HIV? I have been positive for 15 plus years but diagnosed just over a year ago with a very low (less than 20) CD4 count. So in addition to ART, I am also on prophylactic antibiotics. Since diagnosis I have paid much more attention to overall health and been alternating swimming and running (well jogging) daily as well as some resistance training. I had a long history in sports, running competitively through college and past as well as coaching, so it's not overtraining. However in the last month plus, I am been unbearably sore and stiff with back spasms. I know age plays part of the issue, but was just wondering about HIV or meds, and at what point do I raise it with the doc?
| Response from Mr. Vergel
I am sorry to hear you feel stiffness. Be sure that you are not overtraining and that your CPK is normal. This is a test you have to request since it is not part of the standard test panel that doctors usually run.
I hope you get some relief soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dose Hiv Cause White Spots In The Back Of The Throat?
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
- Hiv Cunnilingus
- Is Genital Herpes A Symptom Of Hiv?
- What Can I Do To Lose Weight Gain Caused By Hiv Medication?
- How Common Is A False Positive Elisa Hiv Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.